# SDR CA960212014

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 95-B55
- Engine: Cont IO470L
- System (JASC): 2810 · Fuel Storage
- Part: Fuel System
- Condition: Ice Crystals
- Location: Fuel Sumps
- Stage of operation: TO
- Nature of condition: O, R
- Precautionary procedure: C, A

## Discrepancy

(CAN) ON THE TAKEOFF ROLL, THE R/H ENGINE FAILED TO DEVELOP FULL POWER. THE TAKEOFF WAS ABORTED AND A GROUND RUN PERFORMED. A SECOND TAKEOFF WAS ATTEMPTED, THIS TIME DEVELOPING FULL POWER, BUT ONCE AGAIN WHEN AIRBORNE BEGAN TO LOSE POWER. THE AIRCRAFT LANDED WITHOUT INCIDENT. A SUBSEQUENT INSPECTION AND GROUND RUN COULD FIND NO FAULT, BUT WATER AND ICE CRYSTALS WERE FOUND IN THE FUEL SUMPS. THE SUMPS WERE DRAINERD AND A TEST FLIGHT FOUND THE AIRCRAFT FUNCTIONING NORMALLY.
